このエントリーをはてなブックマークに追加
ID 19724
JaLCDOI
Sort Key
6
FullText URL
Author
Abstract
In this paper, we contruct Hilbert C* -bimodules for continuous graphs whose vertexes are countable 1-dimensiona tori, and show some uniquness property of the C* -representatiion of these bimodules.
Keywords
Hilbert bimodule
C* -algebras
continous graph
Publication Title
岡山大学環境理工学部研究報告
Published Date
1999-02-26
Volume
volume4
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
77
End Page
80
ISSN
1341-9099
NCID
AN10529213
Content Type
Departmental Bulletin Paper
OAI-PMH Set
岡山大学
language
英語
File Version
publisher
NAID
Eprints Journal Name
fest